Long cycles in graphs with large degree sums

Share/Save/Bookmark

Bauer, Douglas and Veldman, H.J. and Morgana, A. and Schmeichel, E.F. (1990) Long cycles in graphs with large degree sums. Discrete Mathematics, 79 (1). pp. 59-70. ISSN 0012-365X

[img]
Preview
PDF
764Kb
Item Type:Article
Copyright:© 1990 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/70618
Official URL:http://dx.doi.org/10.1016/0012-365X(90)90055-M
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page